Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Change in bowel movements on taking Asset diet pills. How can I get back on track?

I have a change in bowel movement for about three weeks after taking Asset diet pills . Small round balls, hard to eliminate. What can I do to get back into a regular routine? I have been eating cereal for breakfast the last week to no avail. I do not want to use anything harsh as I work full time and can t be home to address the issues! Thank you.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
HI, thanks for using healthcare magic

In addition to the use of whole grain cereal, you would need to also increase your use of fruits and vegetables throughout the day.
Generally it is recommended that a person use at least 5 servings of fruits and vegetables a day, this means with your main meals and your snacks.

This increased fiber intake should help with the constipation. The use of at least 8 glasses of water may also be helpful.

If the increased fiber and fluid intake is not effective then you may want to consult your doctor to ensure that there are no other issues causing your symptoms.

I hope this helps
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor